MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE

MEDLINE INDUSTRIES, LP MEDLINE; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Catalog Number HCSM70J
Medical Device Problem Codes No Device Output (1435); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device powered on but subsequently emitted an unusual noise and then went entirely blank or black, failing to turn back on.
 
Additional Manufacturer Narrative
It was reported that the device powered on but subsequently emitted an unusual noise and then went entirely blank or black, failing to turn back on.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
moriah meyer
three lakes drive
northfield, IL 60093-2753
MDR Report Key25133157
Report Number1417592-2026-01105
Device Sequence Number16125958
Product Code OCH
UDI-Device Identifier00197344065564
UDI-Public00197344065564
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSM70J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown